# SDR GTIA2018061432696

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 47,709 hours, 22,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH FL320,  A LOUD NOISE AND VIBRATION COULD BE HEARD AND FELT IN THE COCKPIT.  THE CABIN BEGAN TO FILL WITH FOG, SMOKE AND ODOR.    SMOKE ODOR WAS STRONGER IN THE AFT CABIN.
